# SDR AALA202201311120

- Difficulty date: January 20, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737*
- Aircraft serial: 31087
- Aircraft time: 36,163 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 164A81277U12
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FORWARD TRANSITION SHIELD BETWEEN BS 767 AND BS 787 AT S25R. REPLACED TRANSITION SHIELD PER SRM 51-40-02 AND AARD 51-00-05.
